|Author:||Sorting Last Post on Top ↓ Message:||
I could not handle the side effects of Metformin. I am now on Metformin ER and the side effects are gone!
So I thought I'd get everyone's take on what I'm facing now. Usually I have good days with metformin but then I have a day or two when it's lovely side effects decide to take place. On those days I find it extremely hard to not only be motivated to work out but to actually work out. My stomach feels all upset and then the side effects happen too and it's just one of the days where I'd rather not do more than I really need to.
Is that a normal reaction?
No More Excuses!
|Spearmint Tea for excess hair -- every tried it?||9/7/2013 1:34:44 PM|
|Pcos recipes||5/8/2014 6:52:06 AM|
|Metformin and Clomid||5/9/2013 12:51:52 AM|
|Sooooo bloated from PMS I've gained **6** pounds!!||6/10/2013 7:47:57 PM|
|Metformin Side Effects||5/29/2013 10:29:03 PM|